# SDR 06FDEA03615

- Difficulty date: October 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DENT ON FRAME AT BS 1050 BETWEEN STR 25L AND STR 26L.  REMOVED DAMAGE ON FRAME AFT CARGO BAY BS 1050 BETWEEN STR 25L AND 26L AND   REPAIRED IAW SRM 51-30-5, 51-40-3.
